MathSciNet Relay Station
MathSciNet bibliographic data
MR1781100 15A18
Abramov, A. A.; Yukhno, L. F. On the completeness of the set of eigenvectors of a nonlinear selfadjoint spectral problem. (Russian) Zh. Vychisl. Mat. Mat. Fiz. 40 (2000), no. 4, 503--504; translation in Comput. Math. Math. Phys. 40 (2000), no. 4, 478–479
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement